# SDR REXA2016120302448

- Difficulty date: December 3, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Part number: CC670855001
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD WHEEL WELL AREA SPLASH GUARD SUPPORT BRACKET LOWER ATTACHMENT SCREW HAS WORKED LOOSE AND ELONGATED THE BRACKET.  REMOVED & REPLACED THE SPLASH GUARD IAW SRM 51-41-02-001-001-A01.
